# SDR DALA2023072405959

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 115,494 hours, 17,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 2L. CORRECTIVE ACTION: SECURED 2L SLIDELT AND TESTED OK IAW B767-300 AMM 25-60-00 (2878474)
